# SDR CA130327005

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT RETURNED TO ORIGIN AFTER SEVERAL BIRDS WERE INGESTED INTO THE RT ENGINE. VIB OF 9.9 INDICATED, CREW SHUTDOWN RT ENGINE AND RETURNED. DECLARED EMERGENCY ON SHORT FINAL.
